Napredna pretraga

Pregled bibliografske jedinice broj: 451180

On the rules for the elimination of the non-canonical trees


Vukičević, Damir
On the rules for the elimination of the non-canonical trees // Kragujevac journal of mathematics, 32 (2009), 117-122 (međunarodna recenzija, članak, znanstveni)


Naslov
On the rules for the elimination of the non-canonical trees

Autori
Vukičević, Damir

Izvornik
Kragujevac journal of mathematics (1450-9628) 32 (2009); 117-122

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Canonical trees; elimination rules

Sažetak
The concept of Morgan tree [1] is shown to be useful in generation of all non-isomorphic trees. Namely, to each tree one can assign canonical Morgan tree. Since, the number of Morgan trees [2-3] is much larger then number of canonical Morgan trees, it is of interest to create an efficient algorithm that creates only a fraction of Morgan trees not eliminating the single canonical Morgan tree. Then, in the second step, non-canonical trees are eliminated. The rules for the recognition of non-canonical trees are proposed in [4-5]. However, it seems that Rule 3 in [4] and Rule 1se in paper [5] are not correct. In this paper, we present the counter-examples to these rules.

Izvorni jezik
Engleski

Znanstvena područja
Matematika, Kemija



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Prirodoslovno-matematički fakultet, Split

Autor s matičnim brojem:
Damir Vukičević, (256631)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Emerging Sources Citation Index (ESCI)